Nadel sheaves and properties of vector bundles on Fano varieties
Izvestiya. Mathematics, Tome 45 (1995) no. 2, pp. 281-295
Cet article a éte moissonné depuis la source Math-Net.Ru
A theorem of Nadel is generalized to the case of multidimensional vector bundles, and necessary conditions are found for Nakano semipositivity on certain Fano varieties (in terms of Chern classes).
@article{IM2_1995_45_2_a2,
author = {M. C. Jotov},
title = {Nadel sheaves and properties of vector bundles on {Fano} varieties},
journal = {Izvestiya. Mathematics},
pages = {281--295},
year = {1995},
volume = {45},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/IM2_1995_45_2_a2/}
}
M. C. Jotov. Nadel sheaves and properties of vector bundles on Fano varieties. Izvestiya. Mathematics, Tome 45 (1995) no. 2, pp. 281-295. http://geodesic.mathdoc.fr/item/IM2_1995_45_2_a2/
[1] A. M. Nadel, Multiplier ideal sheaves and Kaler–Einstein metrics of positive scalar curvature, Preprint | MR
[2] A. M. Nadel, The behavior of multiplier ideal sheaves under morphisms, Preprint | MR
[3] V. A. Iskovskikh, Lektsii po trekhmernym algebraicheskim mnogoobraziyam. Mnogoobraziya na Fano, Nauka, M., 1988
[4] S. Mukai, H. Umemura, Minimal rational treefolds, Lect. Notes Math., 1016, Berlin–Heidelberg–New York, 1983 | MR
[5] F. Griffits, Dzh. Kharris, Printsipy algebraicheskoi geometrii, Mir, M., 1982 | MR